MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD PTFE FELT

BARD ACCESS SYSTEMS BARD PTFE FELT
Model Number 007959
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 7959 bard ptfe felt experienced a material split, cut or torn.Of this event, the device was used on the patient with no reported injury.The patient was a (b)(6) year-old male with weight not provided.The 7959 bard ptfe felt was not returned to the manufacturer limiting investigation.

Brand Name
BARD PTFE FELT
Common Device Name
PTFE FELT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533458
Report Number2020394-2019-00502
Device Sequence Number1516035
Product Code DXZ
UDI-Device Identifier00801741041297
UDI-Public(01)00801741041297
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number007959
Device Catalogue Number007959
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1